I'm on 40mg now and the bloating seems to be increasing. I can't eat much at all without feeling so miserable.
Anything is possible with "head meds", as I lovingly call them, antidepressants anyway. If there is a reaction to have, someone will experience it. When I looked up side effects, stomach problems are listed. Sounds like you're lucky enough to have it. Doesn't seem to be life threatening yet, so a call into your Psychiatrist might be in order in the morning.
Also, just because it happens to be the new kid on the block, doesn't mean it's the best one.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2011 • 2 answers
Updated 22 Jun 2013 • 2 answers
Updated 18 Aug 2013 • 4 answers
Updated 5 Dec 2017 • 3 answers
Updated 13 Dec 2012 • 2 answers